Doctor insights on:
Pseudoephedrine Carbinoxamine And Dextromethorphan Medication
Can you tell me how I could extract dextromethorphan from a syrup containing pseudoephedrine and triprolidine hydrochloride?
For recreational: Purposes? No, I don't know how to do this - but if I did know it would likely not be responsible for me to share that information. ...Read more
Can I take only half a dose of pseudoephedrine (30mg)? I am also taking gualfenesin and dextromethorphan to aid in relieving sinus pressure....
Does Beconase nasal spray (beclometasonr dipropionate) and Benylin (Guaifensin & Pseudoephedrine) cough mixture interact with each other?
Not likely: Steroid nasal sprays work locally and there is some systemic absorption (varying from 1% -17%). There are no known interactions between these medicines. ...Read more
I have dosed pseudoephedrine hci, guaifenesin, and dextromethorphan hbr. I also took 2 10/650 vicodin. Is this safe I took about 3.5 fluid ounces of Robitussin cf, which is what contained all of the ingredients listed. Is this combination potentially harm
No: 3.5 ounces of Robitussin (guaifenesin) is an excessive dose in and of itself (usual dose is 15-30 ml, which is 1/2-1 oz). Combining this with 2 vicodin increases the chance of toxic effects. Follow instructions on otc medications if you want to use them safely, and tell the doctor prescribing the vicodin about your use of other medications with it. ...Read more
Serious: Acetaminophen (apap, tylenol) overdose can kill the liver, and kill the overdoser. It is one of the most commonly overdosed over-the-counter medications, partly due to misconception that if it is over-the-counter then it cannot be all that harmful. It is safe within listed limits. Pseudoephedrine overdose can speed up the heart to dangerous levels or raise blood pressure to dangerous levels. ...Read more
Can I take delsym (dextromethorphan) dm cough syrup and the store brand sudafed together? Thanks in advance.
Can I take cold eeze tabs for throat. Delsym (dextromethorphan) for cough and sudafed pe for stuffy head. All together?
If not double-dosing: A person can usually briefly take different over-the-counter "cold" medications, as long as she reads the labels and does not accidentally double-dose on an ingredient. Watch for acetominophen (tylenol) and Ibuprofen (motrin, advil) in the multi-ingredient medications. A person with a sore throat should check with her doctor to see if she has a strep throat infection, or other "treatable" illness. ...Read more
Do any medications exacerbate Mass Cell Activation Syndrome? Can any meds actually CAUSE it? Pseudoephedrine maybe?
Yes: NASIDs, opioids, and alcohol can all do it. Attached is a response from expert:There are precautions with the ingestion of narcotics, nonsteroidal anti-inflammatory drugs (NSAIDs) and alcohol with underlying mast cell disorders. These precautions are not contraindications and risk and benefits have to always be discussed and considered in clinical management. Reactions to these substances ...Read more
Pseudoephedrine: Depends on where you live but I would go to Drugs. Com and search as there are over 30 is my guess. Or go to your drug store and see under cold medications. In some areas they are locked up because can be used o make meth. ...Read more
See below please:
Sudafed congestion, sudafed 12 hour, sudafed 24 hour, sudafed triple action and sudafed 12 hour pressure and pain.
Advil allergy sinus.
Adult strength advil (ibuprofen) allergy sinus caplets and cold and sinus liquigels/caplets contain pseudoephedrine.
claritin-d contains a combination of Loratadine and Pseudoephedrine in tablet form. ...Read more
Tamiflu (oseltamivir): But seriously, just read the label. Don't forget zn tablets. ...Read more
Possibly: "false positive testing" occurs when a test finds evidence of illegal drug use when no drugs were taken. This can be a result of some over-the counter medications having chemical structures similar to illegal drugs. Pseudofed, found in many allergy and "cold" medications is one of these drugs. ...Read more
Be prepared...: Based on the sophistication of the test, or lack of it, quite possibly. ...Read more